Weight Gain Tips

April 17, 2012

Contraceptive pill and weight gain

Filed under: Weight Gain Tips — weightgaintips @ 8:57 am

From past many years, a common question is asked in relation to contraceptive pill and weight gain. The fact is that till date there is no birth control without side effects. Every medical treatment has some or the other side effects such as burning sensation, cough and irritation etc. Similarly, the contraceptive pill also has a side effect of weight gain. This issue has been reported from past many years. The contraceptive pill sometimes causes the issue of weight gain in the women. They tend to become fatty and obese.

Today there are over thousands of brands are making birth control pills. This method of birth control is one of most popular methods. One should also note here that weight gain is a temporary side effect caused from the contraceptive pills. It is advised that if a woman is gaining weight from the use of these pills, she must consult a doctor, and the doctor might change the pill and switch to other brand. There are basically two types of birth control pills. The first one is the combination pills, which have estrogen and progestin in it and the second is progestin-only pills. Thus, both the pills may have side effects of weight gain.

 

Advertisements
« Newer PostsOlder Posts »

Blog at WordPress.com.